Aa
A
A
A
Close
Dermatology Community
53.9k Members
Avatar universal

my feet are numb and tingly and on fire

Hey Dr's! I'm 53yo and I have high blood pressure t2 diabetic high cholesterol and a little over weight, I am on meds for the above but now my feet are numb and tingly and on fire so it does hinder me from walking my 15 miles a day that I am used to doing, I thought it might be gout but was off all meats for two months and absolutely no change, I've been t2 for 5 years now and each year my metformin is lowered and I'm hope to be off it for good next year, what may be going on with my feet?
0 Responses
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions